Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

The duality theorems. Cyclic representations Langlands conjectures

Seria
Rozprawy Matematyczne tom/nr w serii: 168 wydano: 1980
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS

Introduction...................................................................................................... 5

Chapter I. Invariant kernels on locally compact groups and cyclic
representations....................................................................................................... 8

 1. Distributions on topological groups.......................................... 8
 2. Invariant kernels and cyclic representations.................................... 9
 3. Generalized cyclic vectors. An extension of the Gelfand-Raikov
 correspondence......................................................................................... 12
 4. Cyclicity of induced representations.................................................. 15

Chapter II. Duality theorems for induced representations
with elliptic differential operator............................................................................. 17

 1. Induced representations............................................................... 17
 2. Invariant differential operators.............................................................. 19
 3. The general duality theorem for induced representations.............. 20
 4. Duality theorems with elliptic differential operator............................ 22
 5. The case where G/Γ is not compact.................................................... 30

Chapter III. The duality theorem and Langlands conjectures................. 30

 1. The discrete series representations........................................... 31
 2. The Langlands conjectures.................................................................. 32

Chapter IV. Dirac operator and the discrete classes.
Hotta and Parthasarathy theorem......................................................................... 30

 1. Dirac operator.................................................................................. 39
 2. The realization of the discrete series representations.................... 42
 3. The multiplicity theorem......................................................................... 45

References........................................................................................................ 46
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 168
Liczba stron
48
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CLXVIII
Daty
wydano
1980
Twórcy
Bibliografia
  • [1] A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami operator on complex manifolds, Publ, I.H.E.S. 25 (1965), pp. 81-130.
  • [2] M. F. Atiyah and R. Bott, Fixed point formula. II, Ann. of Math. 88 (1968), pp. 451-491.
  • [2a] M. F. Atiyah and W. Schmid, A geometrical construction of the discrete series representations for semisimple Lie groups, Inv. Math. 42 (1977).
  • [3] V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. 48 (1947), pp. 568-640.
  • [4] F. Bruhat, Sur lea représentations induites des groups de Lie, Bull. Soc. Math. France 84 (1956), pp. 97-205.
  • [5] F. Bruhat, Distributions sur un groupe localement compact et applications à l'étude des représentations des groupes p-adiques, ibid. 86 (1961), pp. 43-75.
  • [6] P. Cartier, Quantum mechanical commutation relations and theta functions, in: Proc. Symp. Pure Math. Vol. IX (1966), Algebraic groups and discontinuous subgroups, pp. 361-383.
  • [7] I. M. Gelfand and S. V. Fomin, Geodesic flows on manifolds of constant negative curvature, Uspekhi Mat. Nauk 7 (1952), pp. 118-137 (Russian).
  • [8] I. M. Gelfand and I. I. Piateckii-Šapiro, Theory of representations and automorphic functions, ibid. 14 (1959), pp. 171-194 (Russian).
  • [9] I. M. Gelfand and D. A. Raikov, Irreducible unitary representations of arbitrary locally bicompact groups. Mat. Sb. 13 (55) (1943), pp. 301-316 (Russian).
  • [10] R. Goodman, Positive-definite distributions and intertwining operators, Pacific J. Math. 48 (1973), pp. 83-91.
  • [11] F. Greenleaf and M. Moskowitz, Cyclic factors for representations of locally compact groups, Math. Ann. 190 (1970), pp. 265-288.
  • [12] F. Greenleaf, Cyclic vectors for representations associated with positive-definite measures; non-separable case, Pacific J. Math. 45 (1973), pp. 165-186.
  • [13] Ph. Griffiths and W. Schmid, Locally homogeneous complex manifolds, Acta Math. 123 (1969), pp. 253-302.
  • [14] Harish-Chandra, Representations of semisimple Lie groups III, Trans. Amer. Math. Soc. 76 (1954), pp. 234-253.
  • [15] Harish-Chandra, Discrete series II, Acta Math. 116 (1966), pp. 1-111.
  • [16] H. Hecht and W. Schmid, The proof of Blattner's conjecture, Inv. Math. 31 (1975), pp. 129-154.
  • [17] R. Hotta and R. Parthasarathy, A geometric meaning of the multiplicity of integrable discrete classes in $L^2$(Γ\G), Ossaka J. Math. 10 (1973), p. 211-234.
  • [18] R. Hotta, Multiplicity formulae for discrete series, Inv. Math. 26 (1974), pp. 133-178.
  • [19] A. Hulanicki and T. Pytlik, On commutative approximate identities and cyclic vectors of induced representations, Preprint no. 40 (1972), Polish Academy of Sciences.
  • [20] G. I. Kac, Generalized functions on a locally compact group and decompositions of unitary representations, Trudy Mosk. Mat. Obshch. 10 (1961), pp. 3-10 (Russian).
  • [21] R. Langlands, Dimension of spaces of automorphic forms, In: Proc. Symp. Pure Math., Vol. IX (1966), Algebraic groups and discontinuous subgroups, pp. 253-267.
  • [22] K. Maurin, Distributionen auf Tamabe-Groupen. Harmonische Analyse auf einer Abelschen l.k. Groupen, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astr. Phys. 9 (1961), pp. 846-850.
  • [23] K. Maurin, General eigenfunction expansions and unitary representations of topological groups. Warszawa 1968.
  • [24] K. Maurin and L. Maurin, A generalization of the duality theorem of Gelfand-Piateckii-Šapiro and Tamagava automorphic forms, J. Fac. Sci. Univ. Tokyo 17 (1970), pp. 331-339.
  • [25] K. Maurin, General duality theorem for automorphic forms and reciprocity theorem of Frobenius-Bruhat type. Preprint no. 25 (1971). Polish Academy of Sciences.
  • [26] K. Maurin, Automorphic forms and Bruhat-Blattner distributions, Bull. Acad. Polon. Sci., Sér. Math. Astr. Phys. 22 (1974), pp. 507-511.
  • [27] K. Maurin, Duality, imprimitivity, reciprocity, Ann. Polon. Math, (in print).
  • [28] D. Montgomery and L. Zippin, Topological transformations groups, New York 1956.
  • [29] M. S. Narasimhan and K. Okamato, An analogue of the Borel-Weil-Bott theorem for hermitian symmetric pairs of non-compact type, Ann. of Math. 91 (1970), pp. 486-511.
  • [30] R. Panney, Abstract Plancherel theorems and a Frobenius reciprocity theorem, J. Funct. Anal. 18 (1975), pp. 177-184.
  • [31] R. Parthasarathy, Dirac operator and the discrete series, Ann. of Math. 96 (1972), pp. 1-30.
  • [32] N. Skovhus Poulsen, On $C^∞$-vectors and intertwining bilinear forms for representations of Lie groups, J. Funct. Anal. 9 (1972), pp. 87-120.
  • [33] W. Schmid, On a conjecture of Langlands, Ann. of Math. 93 (1971), pp. 1-42.
  • [34] W. Schmid, On the characters of the discrete series. The hermitian symmetric case, Inv. Math. 30 (1975), pp. 47-144.
  • [34a] W. Schmid, $L^2$-cohomology and the discrete series, Ann. of Math. 103 (1976).
  • [35] L. Schwartz, Complex analytic manifolds. Elliptic partial differential equations (Russian), Moscow 1964.
  • [36] J. Szmidt, Invariant kernels on locally compact groups and cyclic representations, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astr. Phys. 23 (1975), pp. 1073-1078.
  • [37] J. Szmidt and A. Wawrzyńczyk, On $C^∞$-vectors and intertwining operators for Banach space representations of Lie groups, Preprint no. 61 (1973), Polish Academy of Sciences, and Bull. Acad, Polon. Sci., Ser. Sci. Math. Astr. Phys. 22 (1974), pp. 513-520.
  • [38] P. C. Trambi and V. S. Varadarajan, Asymptotic behaviour of eigenfunctions on a semisimple Lie group: the discrete spectrum, Acta Math. 129 (1972), pp. 237-280.
  • [39] Y. S. Varadarajan, Lie groups. Lie algebras, and their representations, Prentice-Hall, 1974.
  • [40] G. Warner, Harmonic analysis on semisimple Lie groups I, II, Springer-Verlag, 1972.
  • [41] A. Wawrzyńczyk, Reciprocity theorems in the theory of representations of groups and algebras, Dissert. Math. 126 (1975).
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-0da9179a-9916-4dac-82cc-484c49e5faef
Identyfikatory
ISBN
83-01-01104-1
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.